# SDR REXA2016080301483

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LIGHT ON LT & RT SIDES AT AFT LOCATION WILL NOT ILLUMINATE.   REMOVED & REPLACED ESPU BATTERY PACKS IAW AMM 33-51-17-400-801-A02. OPS TESTED GOOD.                          
"
